# SDR WX0A2024061932077

- Difficulty date: June 19, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N295NV
- Make and model: Airbus A320-214
- Aircraft serial: 4942
- Aircraft time: 32,534 hours, 19,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 890351
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING TC 335100-03-1-001 RECEIVED EPSU (12WL) BATTERY FAULT / REMOVED AND REPLACED EPSU BATTERY (12WL) PER AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPERATIONAL CHECK SATISFACTORY."
